Hi ainsley, I'm not normally in this Forum but I take meds for blood pressure and noticed your post. I think you need to be assertive with the doctor about
further testing. There are many reasons for low blood pressure and the sooner they find out what's going on, the better, obviously. Some common reasons could be dehydration and over medication. According to what I've read about
Ativan, low blood pressure is not usually a problem unless the dosage is too high - maybe it's too high for you? The tachycardia seems to go with low blood pressure as the heart is racing to bring the blood pressure up. Diuretics can also wreak havoc with heart rate and consequently blood pressure. In any case, you need more testing like blood work and more heart tests. (There are many
heart tests, not just EKGs or ECHOcardiograms.) All the exercise walking might be good otherwise but it might also be aggravating the low blood pressure as you say, too. I'm not a doctor but from what I understand about
blood pressure (because of my own history), this cannot be ignored. Please pursue this and let us know what's going on, ok?
forum moderator - diabetes
diabetes controlled so far by low/no carb diet and exercise; no meds